# SDR HALA0800558

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 19,694 hours, 3,828 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON EXTERNAL SKIN OF BULK CARGO DOOR, (22 INCH FROM FWD EDGE, 36 INCHES FROM BOTTOM EDGE) D=.008, L=3", W=1".  CLEANED, TREATED, PRIMED AND PAINTED DAMAGE PER SRM 51-10-02, BLEND REPAIR OVERLAPS 4 RIVETS, NO CRACK INDICATIONS WITH EDDY CURRENT, ACCOMP HAL M105 FILE NR 5920033 PERMANENT REPAIR WITHIN 50 FLT HRS, HRS 19688:54.  OK FOR SERVICE, OK TO CONT PER HAL M105 FILE NR 592033.
